# SDR UPS96620891

- Difficulty date: August 17, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N304UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27242
- System (JASC): 2560 · Emergency Equipment
- Part: Escape Rope
- Condition: Tangled
- Location: Fwd Entry Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD ENTRY DOOR ESCAPE ROPE TANGLED, WILL NOT DEPLOY.  ROPE REINSTALLED BY BOEING DURING EO B767-3350-8522 UNDER BOEING 337 FORM FOR SB 767-33-0065 EMERGENCY LIGHT RELOCATION.
